question??

Discussion in 'Lipotrim Forum' started by jellybeans, 13 November 2009 Social URL.

  1. jellybeans

    jellybeans Full Member

    Posts:
    225
    Likes Received:
    5
    Diet:
    lipotrim
    ok well i have been given antibiotics today my doctor has told me that i need to eat while taking them but the lady in the chemist has told me i dont have to and to just drink plenty of water i dont want to come off the diet but dont want to feel worse either advice please!
     
  2. Avatar

    MiniMins.com Matched Content

  3. xsarahloux

    xsarahloux ~~someday!~~

    Posts:
    976
    Likes Received:
    30
    Start Weight:
    15st6lb
    Current Weight:
    15st6lb
    Goal Weight:
    10st13lb
    Lost(%):
    0st0lb(0%)
    oh dear, tricky one. my advice is always follow doctors orders, but do they know about lipotrim? the pharmacy are better informed about what you can and cant do on LT. i would ring LT directly and ask them, a third opinion i guess!

    and if you do have to eat, maybe just some chicken as well as having your shakes until you're done with the antibiotics?

    sorry i couldn't be of more use! xxx
     
  4. jenny_belte

    jenny_belte Gold Member

    Posts:
    1,563
    Likes Received:
    125
    Start Weight:
    16st7lb
    Current Weight:
    14st13lb
    Goal Weight:
    10st7lb
    Lost(%):
    1st8lb(9.52%)
    Diet:
    Atkins
    hun the doctor advises eating with tablets as they can make u feel sick on an empty stomach. some people are actually sick therefore sick the tablets up and dont get the benefit from them.
    think most people will just feel sick though so as long as u dont need that then i wouldnt eat..
    i use to take painkillers alot when i injured my back, id wake in the night and need some but if i didnt eat id feel sick for hours so i use to have 2 biscuits before taking them and that was fine so if u are gona eat just have a very small amount.

    hope ur better soon

    x x
     
  5. irish molly

    irish molly Maintaing LT loss on GL

    Posts:
    4,719
    Likes Received:
    56
    Start Weight:
    21st0lb
    Current Weight:
    12st12lb
    Goal Weight:
    12st12lb
    Lost(%):
    8st2lb(38.78%)
    Badges:
    Maintainer
    Diet:
    TFR/GL
    Best to check with LT. Many antibiotics, if not taken with food, can eat at the stomach lining. This will make you feel poorly and will also irritate ulcers if you have them.
    If it were me, I would take a very small piece of meat i.e protein with the tablet. As long as there is something in your tum with the tablet you should be o.k. A tiny bit of protein will not affect your weightloss. As Sarah says check with LT directly if you are worried about it.
     
  6. Han_Han

    Han_Han ...

    Posts:
    1,321
    Likes Received:
    28
    Start Weight:
    17st0lb
    Current Weight:
    14st0lb
    Goal Weight:
    12st0lb
    Lost(%):
    3st0lb(17.65%)
    Diet:
    Lipotrim
    I tend to think that your Pharmacy probably knows more about the diet than your doctors - I know last time I went, I mentioned the diet & the doctor had no idea what it was. Maybe you could phone Lipotrim for advice? When I did LighterLife I took antibiotics & was fine, I think I had a bit of a rubbish loss that week, but, felt fine & didn't experience any side effects.

    As SarahLou said, maybe you can do two shakes & a protein meal, so as not to come out of ketosis? Are the antibiotics absolutely essential?

    Good luck!!

    Hannah
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...